TITLE

Maximal operators and singular integrals with non-isotropic dilation on product domains

AUTHOR(S)
Li, Zhong; Ma, Bo; Wu, Huo
PUB. DATE
October 2010
SOURCE
Acta Mathematica Sinica;Oct2010, Vol. 26 Issue 10, p1847
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, the authors study the L-mapping properties of certain maximal operators with non-isotropic dilation on product domains. As an application, the L-boundedness of the corresponding non-isotropic multiple singular integral operator is also obtained. Here the integral kernel functions Ω belong to the spaces L(log L)(Σ × Σ) for some α > 0, which is optimal.
ACCESSION #
53480761

 

Related Articles

  • Weakly strongly singular integral operators on anisotropic Hardy spaces and their dual operators. Yong Ding; Sen Lan // Acta Mathematica Sinica;Nov2009, Vol. 25 Issue 11, p1849 

    Let A be an expansive dilation. We define weakly strongly singular integral kernels and study the action of the operators induced by these kernels on anisotropic Hardy spaces associated with A.

  • Multiparameter operators and sharp weighted inequalities. Fefferman, R.; Pipher, J. // American Journal of Mathematics;Apr1997, Vol. 119 Issue 2, p337 

    Studies the classes of operators from harmonic analysis associated with multiparameter groups of dilation. Questions from the theory of multiparameter operators; Introduction of a tool to carry out multiparameter analysis that comes from the classical theory; Concept of sharp weighted...

  • Wavelets and Wavelet Packets Related to a Class of Dilation Matrices. Qiao Fang Lian // Acta Mathematica Sinica;Sep2004, Vol. 20 Issue 5, p879 

    The construction of wavelets generated from an orthogonal multiresolution analysis can be reduced to the unitary extension of a matrix, which is not easy in most cases. Jia and Micchelli gave a solution to the problem in the case where the dilation matrix is 2Iand the dimension does not exceed...

  • STRONG AND WEAK TYPE INEQUALITIES FOR SOME CLASSICAL OPERATORS IN ORLICZ SPACES. CIANCHI, ANDREA // Journal of the London Mathematical Society;08/01/1999, Vol. 60 Issue 1, p187 

    Inequalities involving classical operators of harmonic analysis, such as maximal functions, fractional integrals and singular integrals of convolutive type have been extensively investigated in various function spaces. Results on weak and strong type inequalities for operators of this kind in...

  • A Singular Integral Equation with a Cauchy Kernel on the Real Half-Line. Pylak, D.; Smarzewski, R.; Sheshko, M. // Differential Equations;Dec2005, Vol. 41 Issue 12, p1775 

    The article focuses on the study about the singular integral equation with a Cauchy Kernel on the real half-line. The theory of equations of the form has been developed through the integration contour which differ from the similar theory on a finite interval. The researchers have found explicit...

  • Singular Integral Operators with Cauchy Kernel in Fractional Spaces. Bliev, N. // Siberian Mathematical Journal;Jan2006, Vol. 47 Issue 1, p28 

    We single out the Besov spaces that embed into the class of continuous functions and enjoy the Fredholm theory of linear singular integral equations with Cauchy kernel. We give basic results of this theory in the class of continuous (rather than Holder continuous) functions in terms of Besov...

  • Boundedness of Oscillatory Integrals with Variable Calderón-Zygmund Kernel on Weighted Morrey Spaces. Yali Pan; Changwen Li; Xinsong Wang // Journal of Function Spaces & Applications;2013, p1 

    Oscillatory integral operators play a key role in harmonic analysis. In this paper, the authors investigate the boundedness of the oscillatory singular integrals with variable Calderón-Zygmund kernel on the weighted Morrey spaces Lp,k,(ω). Meanwhile, the corresponding results for the...

  • Two-weight inequalities for fractional maximal functions and singular integrals in L spaces. Kokilashvili, V.; Meskhi, A. // Journal of Mathematical Sciences;Mar2011, Vol. 173 Issue 6, p656 

    Various type of two-weight criteria for fractional maximal operators (involving the Hardy-Littlewood maximal functions) and singular integrals in variable exponent Lebesgue spaces defined on the real line are established. Bibliography: 30 titles.

  • The berezin form and harmonic analysis on a pair of hyperboloids. Artemov, A. A. // Doklady Mathematics;Aug2011, Vol. 84 Issue 1, p437 

    The article examines the Berezin transform on a pair of hyperboloids using a decomposition method and harmonic analysis. It states that analyzing the canonical representations and Berezin forms on the sphere or hyperboloids allows the identification of the analytic continuation of the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics